# SDR CALA2019121302203

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 97,254 hours, 13,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

''A'' ZONE CTR SEAT R/H EMERGENCY LIGHT BATTERY LOW CAPACITY.REF N ON ROUTINE NO.9495732, ORIGINATED BY EMP V905305 SPEC NO.777-33- 3-7019
